# SDR AALA201901079012

- Difficulty date: January 1, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,083 hours, 22,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53456038202
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 47 AND FR 47.2,  +Y765.  REPLACED THE SEAT TRACK IAW SRM 51-72-11.
